# SDR 20010503AP001

- Difficulty date: March 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ETY2132545
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SNA - AFTER LANDING, NOISE REPORTED BY ANOTHER AIRCRAFT L OUTBOARD ANTI-SKID LIGHT ILLUMINATED DURING TAXI AIRCRAFT WAS STOPPED AND TOWED TO GATE.  NR 1 MAIN TIRE WAS FLAT.  REMOVED AND REPLACED NR 1 BRAKE ASSEMBLY AND BOTH NR 1 AND NR 2 WHEEL ASSEMBLY.  PERFORMED ANIT-SKID WHEEL SPIN-UP AND OPS CHECK GOOD.  INSPECTED ENGINE INLET NO DAMAGE NOTED.  REF AALA016036.  (M)
